# SDR ASOA201001794

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 22,234 hours, 19,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5570 - FLIGHT ATTENDANTS REPORTS MAIN PAX DOOR DIFFICULT TO OPEN.  COMPLIED WITH PAX DOOR OPS CHECK POSITION CABLE ON DOOR GROUND STAND SUPPORT WHEEL, OK PER CRJ200 AMM 52-11-00.
